# SDR VJ9800583

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 59114181N54N
- Condition: Corroded
- Location: Bs 680-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT KEEL AREA AT FS 680 TO 756 CORRODED.  Z ANGLE, L29R, LONGERON AND FITTING CORRODED BEYOND LIMIT.  INSTALLED NEW PARTS IAW DC9 SRM 51-30-3, 51-10-4, 51-30-1, 51-30-2, 51-30-5 AND 53-01 FIG 1.
